# SDR 0200659608

- Difficulty date: February 12, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- Aircraft time: 60,778 hours, 66,846 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in DHN, crack damage was found in the radius underneath AFT Cargo doorstop number #2 and just inboard of the fastener location common to doorstop #2. Repaired per EA 96-188357.
